# SDR 97ZZZX706

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05230273
- Condition: Corroded
- Location: Rt Wing Nose
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY SURFACE CORROSION THROUGHOUT WING ASSEMBLY.  INTERNAL PARTS OF WING WERE NOT PROTECTED FROM THE DAMAGING EFFECTS OF CORROSION DURING MANUFACTURE.  REPLACED PART, CLEANED, TREATED, AND PRIMED WITH EPOXY PRIMER.  RECOMMEND MANUFACTURE DO LIKEWISE.
